# SDR 97ZZZX5209

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N155AV
- Make and model: Lkheed 132923E
- Aircraft serial: 5104
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: JF4897LF
- Condition: Misinstalled
- Location: Cocipit Lt Aft
- Component: Ppg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCKHEED JETSTAR COCKPIT LT REAR SIDE WINDOW (IPC 2-232 FIG 23 ITEM D).  WHEN A DEFECT ON LT COCKPIT DV WINDOW WAS INVESTIGATED, FOUND LT REAR COCKPIT SIDE WINDOW, REAR UPPER AND LOWER WINDOW RETAINERS HAD NOT BEEN BOLTED TO WINDOW SUPPORT STRUCTURE.  RETAINERS WERE ONLY ATTACHED TO FUSELAGE OUTER SKIN.  OVER 30 ATTACHMENT BOLTS ARE MISSING AND LOWER RETAINER IS NOW MISALIGNED BY APPROX .1875 INCH OUTBOARD.  VISUAL AND NDT INSPECTIONS ARE BEING CARRIED OUT ON WINDOW AREA OF FUSELAGE.  LOCKHEED HAS BEEN INFORMED AND ARE INVESTIGATING REPAIR REQUIREMENTS.  ON REAR RT COCKPIT WINDOW, 2 ATTACHMENT BOLTS WERE FOUND MISSING FROM TOP RETAINER.
